# SDR TRBA2009077

- Difficulty date: August 23, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 20,043 hours, 23,765 cycles
- Engine: Pwc PW127F
- Engine time: 17,218 hours, 20,358 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 30048000018
- Part serial: MM1209
- Condition: Failed
- Location: Lt Eng
- Part time: 23,049 hours, 26,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENG NR 1 FAILED ON UPWIND AT 400 AGL AFTER TAKEOFF.  NO MASTER CAUTION OR MASTER WARNINGS.  FOLLOWED AOM VOL 1 PROCEDURES AND RETURN FOR LANDING. EMERGENCY DECLARED.  PERFORMED FDR DOWNLOAD IAW ETN NR E2-31-030R2. PERFORMED PROCEDURE OF READING EEC MEMORY FAULT CODES ON NR 1 ENG THROUGH ACARS IAW JIC NR 23-24-00.  REMOVED AND REPLACED LT AFU IAW JIC NR 72-01-10 AND PERFORMED OPT TEST OF AFU AND ENG UPTRIM SYS IAW JIC NR 61-22-00. ALSO PERFORMED DVI, CLEANED AND RESHRINK WRAPPED OF LT ENG NR 1 AND NR 2 TORQUE SENSORS IAW JIC NR 77-13-61.   ACFT RELEASED FOR FCF AND FOUND SATISFACTORY.
